# SDR KCSA2023122656

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 98,078 hours, 17,158 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT DECK OVERHEAD ADVISORY MESSAGE. PERFORMED OPERATIONS CHECK IAW B747-400 AMM 52-21-00. MESSAGE CLEARED.
